# SDR QMLA201601316010

- Difficulty date: February 13, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N555BA
- Make and model: Bell 430
- Aircraft serial: 49119
- Aircraft time: 7,663 hours, 23,905 cycles
- Engine: Allsn 250C40B
- Engine time: 7,130 hours, 12,590 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23063378
- Part serial: CAE844257
- Condition: Making Metal
- Location: Zone 400
- Part time: 7,130 hours, 12,590 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE REMOVAL DUE TO CHIP EVENTS IN SUMP CHIP DETECTOR.
